# SDR SWAA2025072985556

- Difficulty date: June 25, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 58,371 hours, 35,212 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY LT FLOOR TO SIDEWALL SUPPORT PLATE MULTIPLE AREAS AROUND NUT PLATE HOLES BS 400 TO BS 500D LBL22 WL156, FOUND TO BE OUT OF LIMITS. REMOVED; REPLACED AND INSTALLED NEW L/H FLOOR TO SIDEWALL SUPPORT PLATE IAW SRM 51-40-02-0G-0 AND DWG 143A7500 REV -.
